advertisement
Question
Posted by: chocolate | 2007/05/12

implantation or/ preganant????

Hi ladies out there
As i wrote before i was on the 3 month injection for 1 year, My last injection was on 31 May 2006 , I was supposed to go on 31 August 2006, but did not go cause I want to have a baby. I started my period in Feb this year it was very dark until April.I join yourdays.com to see when I it will be my fertile days to concieve. I try it out, I am on a 28 cycle. In AprilI got my period since12-14 of April.this month I was supposed to get my period today but did not get it, but 9-10 of this month I was bleeding first day it was normal the second day it was very very light, but it was not for the whole second day.
I just want to know is this normal or is this implantation blood or should I do a pregnancy test, but when must I take a test.

Any answers is helping
Thanxxxxxxx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Do a pregnancy test in a day or two. It could just be your cycle readjusting after the injection though.

Best wisheds

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: milkybar | 2007/05/12

Hi, injection can take anything from 6 months to a year to work out of your system. If you think you might be pregnant the do a home pregnancy test early in the morning when you wake up using the first urine of the day. IF it tests negative the ask you dr to give you so you can start getting a regular cycle. Good luck!!!

Reply to milkybar

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement